MAUDE Adverse Event Report: ARTHREX INC. QUICKFIX SCREW,TI,CANNULATED ST,CANCELLOUS.,4.0X 36MM; PLATE, FIXATION, BONE

ARTHREX INC. QUICKFIX SCREW,TI,CANNULATED ST,CANCELLOUS.,4.0X 36MM; PLATE, FIXATION, BONE
Catalog Number AR-8740-36PTS
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 10/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.An evaluation of the device cannot be performed as the device was not returned to arthrex.Additional information has been requested but not made available.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The cause of the event is undetermined.Lot number was not provided so device history record review cannot be performed.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that on (b)(6), a male patient had a lapidus bunion repair on his left foot.He was having pain in the surgical site; the surgeon did an x-ray and saw a curlicue metal piece.There was a second surgery on (b)(6) 2017; the metal piece was removed.Two cross screws had originally been implanted; they had fused and were not removed.The piece was sent to pathology and then will be sent to risk management.The current condition of the patient is unknown.

Brand Name
QUICKFIX SCREW,TI,CANNULATED ST,CANCELLOUS.,4.0X 36MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7033770
Report Number1220246-2017-00437
Device Sequence Number2037102
Product Code HRS
UDI-Device Identifier00888867046412
UDI-Public00888867046412
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K103705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-8740-36PTS
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2017
Initial Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;